Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

On condition numbers of the spectral projections associated with periodic eigenproblems

Language

English

Abstract

In this paper, we study and analyze absolute and relative condition numbers of the spectral projections for regular periodic eigenproblems. The main contribution is to derive explicit expressions of the condition numbers of the j-th left and right spectral projections. Numerical examples are given to illustrate the proposed condition numbers for the spectral projections associated with periodic eigenproblems. © 2013 Elsevier B.V. All rights reserved.

Keywords

Condition numbers, First order perturbation bound, Periodic eigenproblem, Spectral projection

Publication Date

2014

Source Publication Title

Journal of Computational and Applied Mathematics

Volume

272

Start Page

417

End Page

429

Publisher

Elsevier

DOI

10.1016/j.cam.2013.06.019

Link to Publisher's Edition

http://dx.doi.org/10.1016/j.cam.2013.06.019

ISSN (print)

03770427

ISSN (electronic)

18791778

This document is currently not available here.

Share

COinS